# SDR DALA2022071104831

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 90,734 hours, 19,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring Assy
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 UPON WORKING AMDS 5200-4473 R4 SLIDE INSTALL DOOR MADE POPPING NOISE WHILE OPENING, CORRECTIVE ACTION: ADJUSTING R4 DOOR SPRING CARTRIDGE ON DOOR HANDLE PER B767 AMM 52-11-25.OPS CHECKS GOOD. (9186579)
